# SDR ANCF200100008

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 21,413 hours, 19,051 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pressure Panel
- Part serial: 41196
- Condition: Failed
- Location: Cargo Door
- Part time: 17,733 hours, 14,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FWD CARGO DOOR ANNUNCIATION CAME ON AT FL 270 (CABIN PRESS DIF 7.0).  CABIN ALTITUDE KEPT ON INCREASING AND COULD NOT BE MAINTAINED.  RETURNED TO BAQ.  THE SYSTEM AND DOOR WERE CHECKED FOR LEAKS, NO LEAKS.  SELECTOR CABIN PRESSURE PANEL WAS CHANGED, TEST OK IN ACCORDANCE WITH AMM 21-32-00 PAGE 202-203, 21-00-00 PAGE 516 AND 52-31-00 PAGE 601.
